# SDR REXA2013042200759

- Difficulty date: April 22, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 14,357 hours, 13,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT NR 1 EMERGENCY LIGHTS (EXTERIOR) INOPERABLE.  REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-04.  OPERATIONS CHECK GOOD.
